Analytical solution of the viscous flow over a stretching sheet by multi-step optimal homotopy asymptotic method

Volume 20, Issue 1, pp 43--49 http://dx.doi.org/10.22436/jmcs.020.01.05
Publication Date: August 29, 2019 Submission Date: November 08, 2016 Revision Date: May 08, 2019 Accteptance Date: May 30, 2019

Authors

M. Fiza - Department of Mathematics, Abdul Wali Khan University, Mardan, 23200, Pakistan. H. Ullah - Department of Mathematics, Abdul Wali Khan University, Mardan, 23200, Pakistan. S. Islam - Department of Mathematics, Abdul Wali Khan University, Mardan, 23200, Pakistan. F. Chohan - Department of IT, Burraimi University College, Burraimi, Oman.


Abstract

In this article the governing equations of viscous flow over a stretching sheet are reduced to ordinary boundary value problem by using a similarity transformation. The new analytical approach Multi-step Optimal Homotopy Asymptotic Method (MOHAM) is formulated and used for the boundary value problem. The numerical comparison of Homotopty Perturbation Method (HPM), exact solution, DTM, and numerical results (Runge Kutta Method) revealed that the new technique is powerful method for solving boundary layer equations. Also the solution is plotted for various values of \(\beta \).


Keywords


MSC


References